کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4662328 1633489 2012 11 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Characterizing strong randomness via Martin-Löf randomness
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
پیش نمایش صفحه اول مقاله
Characterizing strong randomness via Martin-Löf randomness
چکیده انگلیسی

We introduce two methods for characterizing strong randomness notions via Martin-Löf randomness. We apply these methods to investigate Schnorr randomness relative to 0̸′0̸′.


► We introduce two methods to characterize strong randomness notions via Martin-Löf randomness.
► By applying these methods, we are able to characterize 0̸′0̸′-Schnorr randomness via Martin-Löf randomness.
► As an application of these results, we give a natural characterization of 0̸′0̸′-Schnorr randomness using Kolmgorov complexity.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 163, Issue 3, March 2012, Pages 214–224
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت